Oklahoma, 2014

Drought in Oklahoma, April 1 to 30, 2014

April 1 to 30, 2014 · NWS TSA · 5 events in 5 counties and zones

Much of far northeastern Oklahoma experienced only a half inch to an inch of precipitation for the month of April 2014. That precipitation was less than 50 percent of the normal monthly precipitation for the area, and in some areas, was only between 10 and 25 percent of normal.

Where it happened

Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
5

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TSA wrote it up.

Much of far northeastern Oklahoma experienced only a half inch to an inch of precipitation for the month of April 2014. That precipitation was less than 50 percent of the normal monthly precipitation for the area, and in some areas, was only between 10 and 25 percent of normal. Combined with the relatively dry winter that the area experienced, this persistent dry weather resulted in severe drought (D2) conditions developing across portions of Osage, Pawnee, Washington, Nowata, and Craig Counties during the month. Monetary damage estimates resulting from the drought were not available.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before the first event at Mar 31, 10:29 PM CST, 1 hour 31 minutes earlier.

Area forecast discussion, Mar 31, 10:29 PM CST, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1129 PM CDT MON MAR 31 2014

.DISCUSSION...

THE 06Z TAF DISCUSSION IS INCLUDED BELOW.

&&

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
A COLD FRONT WILL GRADUALLY STALL OVER THE REGION TONIGHT...THEN
WILL LIFT BACK NORTH AS A WARM FRONT ON TUESDAY. VFR CIGS ARE
DVLPG NEAR THE FRONT NOW...AND THIS TREND WILL CONTINUE TONIGHT
INTO TUESDAY...WITH A GRADUAL LOWERING DOWN TO HIGH END MVFR FOR
THE NE OK SITES. MOISTURE RETURN SOUTH OF THE BOUNDARY WILL LEAD
TO MVFR CIGS AT KMLC BY TUESDAY MORNING. SKIES SHOULD TRY TO
SCATTER OUT DURING THE AFTERNOON HOWEVER AT MOST SITES. CHANCES
FOR TSRA SHOULD REMAIN NORTH OF THE KS BORDER...SO WILL NOT
INCLUDE A MENTION IN ANY TAF.

LACY

&&

.PREV DISCUSSION... /ISSUED 726 PM CDT MON MAR 31 2014/

..UPDATE...

DISCUSSION...
A NARROW BAND OF SHOWERS AND THUNDERSTORMS HAS DEVELOPED ALONG A
COLD FRONT AS IT MOVES SOUTHEASTWARD THROUGH THE REGION AND IS
LIKELY TO CONTINUE UNTIL SOMETIME AFTER MIDNIGHT. HAVE ADJUSTED THE POPS
IN THE HOURLY GRIDS OVERNIGHT TO ACCOUNT FOR THIS OCCURRENCE.
UPDATED PRODUCTS HAVE BEEN SENT OUT.

PREV DISCUSSION... /ISSUED 614 PM CDT MON MAR 31 2014/

DISCUSSION...

THE 00Z TAF DISCUSSION IS INCLUDED BELOW.

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
MOISTURE RETURN AHEAD OF AN APPRCHG COLD FRNT HAS BROUGHT MVFR
CIGS TO THE NW AR SITES LATE THIS AFTERNOON. THIS SHOULD SLIDE
EAST OF THE FYV/XNA TERMINALS SOON...WITH VFR CONDITIONS
RETURNING. SOME SHRA...MAYBE AN ISOLD TSRA...WILL ACCOMPANY THE
FRONT INTO NW AR THIS EVENING...SO HAVE INSERTED A VCSH MENTION.
ACRS ERN OK...VFR CONDITIONS WILL PREVAIL FOR THE FIRST PART OF
THE FORECAST. WIND SHIFT WITH THE FRONT WILL SWING WINDS AROUND
FROM SRLY TO NRLY TO NERLY. THE FRONT WILL EVENTUALLY STALL DOWN
OVER SOUTHERN OK BY TOMORROW MORNING. LOW LVL WARM/MOIST ADVECTION
ON THE COOL SIDE OF THE BOUNDARY WILL EVENTUALLY LEAD TO VFR/HIGH
END MVFR CIGS AT THE TERMINALS ON TUESDAY...WITH SOME BREAKS IN
THE CLOUDS POSSIBLE BY AFTERNOON.

LACY

PREV DISCUSSION... /ISSUED 315 PM CDT MON MAR 31 2014/

DISCUSSION...
A COLD FRONT/DRY LINE IS POISED TO MOVE INTO NORTHEAST
OKLAHOMA THIS AFTERNOON. FIRE WEATHER WILL BE A CONCERN
FOR THE REMAINDER OF THE AFTERNOON AS THIS BOUNDARY
MOVES INTO THE AREA. A RED FLAG WARNING HAS BEEN ISSUED
FOR AREAS TO THE NORTH AND WEST OF TULSA FOR THE REMAINDER
OF THE AFTERNOON WITH TEMPERATURES IN THE 70S AND LOWER 80S
AND RH VALUES FALLING INTO THE TEENS. FIRE WEATHER CONDITIONS
WILL IMPROVE THIS EVENING.

THE SHOWERS AND THUNDERSTORMS ACROSS WESTERN ARKANSAS INTO SOUTHEAST
OKLAHOMA WILL MORE THAN LIKELY EXIT THE FORECAST AREA BEFORE
VALID TIME AT 00Z TUESDAY. HOWEVER...A FEW SHOWERS AND THUNDERSTORMS
MAY DEVELOP ALONG THE FRONTAL BOUNDARY TONIGHT AS IT MOVES ACROSS
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS BEFORE STALLING OUT ACROSS
SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS.

THE FRONTAL BOUNDARY WILL WORK BACK TO THE NORTH ACROSS THE FORECAST AREA
ON TUESDAY. THERE WILL CONTINUE TO BE SMALL POPS ASSOCIATED WITH
THIS FEATURE AS IT MOVES ACROSS THE AREA. BY WEDNESDAY MORNING...THE
WARM FRONT IS EXPECTED TO BE NORTH OF THE OKLAHOMA/KANSAS LINE.

WITH THE WARM FRONT NORTH OF THE AREA ON WEDNESDAY...THE AIR MASS ACROSS
THE REGION WILL BECOME PRIMED FOR STRONG TO SEVERE THUNDERSTORMS AS
TEMPERATURES SOAR INTO THE MID 70S TO LOWER 80S AND SURFACE DEW POINTS
SURGE INTO THE UPPER 50S AND 60S. MEANWHILE...A MID-LEVEL LOW THAT
IS CURRENTLY OFF THE NORTHWEST COAST WILL SETTLE INTO THE SOUTHWEST
UNITED STATES BY WEDNESDAY AFTERNOON WHICH WILL RESULT IN A SOUTHWESTERLY
FLOW ALOFT ACROSS THE AREA. A SHORTWAVE EMBEDDED IN THE SOUTHWESTERLY
FLOW ALOFT WILL INTERACT WITH THE DRY LINE ACROSS WESTERN OKLAHOMA
WEDNESDAY AFTERNOON TO SPARK THUNDERSTORMS THAT WILL MOVE INTO EASTERN
OKLAHOMA AND WESTERN ARKANSAS WEDNESDAY EVENING/NIGHT. THERE WILL BE
ADEQUATE INSTABILITY AND DEEP LAYER SHEAR FOR ANY OF THESE THUNDERSTORMS
TO BECOME STRONG TO SEVERE WITH ALL MODES OF SEVERE WEATHER POSSIBLE.

ANOTHER ROUND OF SEVERE THUNDERSTORMS WILL BE POSSIBLE ON THURSDAY AS
THE MID-LEVEL LOW MOVES OUT OF THE SOUTHWEST UNITED STATES AND INTO
THE PLAINS. BY THURSDAY AFTERNOON...THE DRY LINE WILL HAVE MOVED INTO
CENTRAL OKLAHOMA. THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR THE DRY
LINE THURSDAY AFTERNOON AND PROGRESS TO THE EAST ACROSS THE AREA
LATE THURSDAY AFTERNOON AND EVENING. THE AIR MASS ACROSS THE AREA WILL
CONTINUE TO SUPPORT ALL MODES OF SEVERE WEATHER INCLUDING TORNADOES.
SHOWERS AND THUNDERSTORMS WILL COME TO AN END THURSDAY NIGHT AS THE
SYSTEM EXITS THE AREA.

AFTER A DRY DAY ON FRIDAY...THE CHANCES OF SHOWERS RETURN SATURDAY AND
INTO EARLY NEXT WEEK AS ANOTHER MID-LEVEL SHORTWAVE MOVES OUT OF THE
SOUTHWEST ACROSS THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   45  68  61  80 /   0  10  30  30
FSM   53  75  60  79 /  30  20  20  40
MLC   52  72  66  79 /  50  30  20  40
BVO   38  66  53  80 /   0   0  30  30
FYV   43  71  58  76 /  40  20  30  40
BYV   43  69  57  77 /  50  10  30  40
MKO   47  71  62  79 /  50  20  20  40
MIO   39  67  56  78 /  10  10  40  40
F10   47  70  64  80 /  10  20  20  40
HHW   56  73  64  79 /  20  20  20  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...30
Hazardous weather outlook, Mar 31, 3:57 PM CST, 8 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
457 PM CDT MON MAR 31 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
457 PM CDT MON MAR 31 2014

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...LIMITED.
        AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA...NORTHWEST OF HIGHWAY 44.
	ONSET...ONGOING.

DISCUSSION...
AS A COLD FRONT AND DRYLINE CONTINUE TO MOVE ACROSS THE AREA THIS
EVENING... THERE WILL BE THE POTENTIAL OF AN ISOLATED THUNDERSTORM
OR TWO ALONG THE FRONT. VERY DRY AIR BEHIND THE FRONT/DRYLINE AND
WARM TEMPERATURES WILL COMBINE WITH GUSTY WINDS TO CREATE AN
ELEVATED RISK OF WILDFIRES INTO THIS EVENING. CONDITIONS WILL IMPROVE
LATER IN THE EVENING AS TEMPERATURES COOL AND WINDS EASE.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
FRIDAY THROUGH SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A COLD FRONT WILL CONTINUE TO MOVE INTO SOUTHEAST OKLAHOMA
TONIGHT... STALL EARLY TUESDAY AND THEN LIFT BACK NORTHWARD AS A
WARM FRONT TUESDAY AFTERNOON AND TUESDAY NIGHT. THIS WILL ALLOW
FOR CONTINUED CHANCES FOR SHOWERS AND THUNDERSTORMS THROUGH
TUESDAY NIGHT. DURING THE DAY TUESDAY... SOUTH OF THE WARM
FRONT... GUSTY SOUTHERLY WINDS WILL BRING AN INCREASING FIRE
DANGER.

THE WARM FRONT IS FORECAST TO STALL JUST NORTH OF THE REGION
WEDNESDAY... WHILE A DRYLINE SETS UP JUST TO THE WEST. INCREASING
MOISTURE AND UNSTABLE CONDITIONS ARE FORECAST TO DEVELOP FOR
WEDNESDAY AND THURSDAY... INCREASING THUNDERSTORM CHANCES ACROSS
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THESE CONDITIONS WILL
CREATE THE POTENTIAL FOR MULTIPLE ROUNDS OF SEVERE WEATHER WEDNESDAY
AND THURSDAY BEFORE A COLD FRONT PUSHES BACK THROUGH THE REGION
THURSDAY NIGHT. DETAILS WILL CONTINUE TO BE REFINED... THOUGH ALL
MODES OF SEVERE WEATHER LOOK TO BE POSSIBLE.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
POTENTIAL FOR MULTIPLE ROUNDS OF SEVERE WEATHER INCREASES
WEDNESDAY AND THURSDAY. MONITOR THE LATEST FORECASTS AS DETAILS
AND POTENTIAL IMPACTS CONTINUE TO BE REFINED. A REVIEW OF YOUR
SEVERE WEATHER SAFETY AND ACTION PLANS IS RECOMMENDED.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Mar 31, 6:56 PM CST, 5 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
756 PM CDT MON MAR 31 2014

OKZ060-064-066-010130-
CREEK OK-OKMULGEE OK-TULSA OK-
756 PM CDT MON MAR 31 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 830 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CENTRAL CREEK...NORTHWESTERN OKMULGEE AND SOUTHERN TULSA

AT 756 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF BRISTOW...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...LIBERTY...BEGGS...HECTORVILLE...
BRISTOW...SLICK...MOUNDS...KIEFER AND KELLYVILLE.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3594 9589 3570 9590 3580 9643 3597 9639
TIME...MOT...LOC 0056Z 276DEG 38KT 3587 9628

LACY
Special weather statement, Mar 31, 7:04 PM CST, 4 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
804 PM CDT MON MAR 31 2014

OKZ061-062-067-010130-
MAYES OK-ROGERS OK-WAGONER OK-
804 PM CDT MON MAR 31 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 830 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN MAYES...SOUTHERN ROGERS AND NORTHWESTERN WAGONER

AT 804 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTH OF
VERDIGRIS...MOVING EAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...INOLA...VERDIGRIS...TIAWAH...
PRYOR...MAZIE...MURPHY AND CHOUTEAU.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3634 9527 3608 9524 3615 9573 3626 9571
TIME...MOT...LOC 0104Z 266DEG 42KT 3621 9566

LACY
Special weather statement, Mar 31, 7:31 PM CST, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
831 PM CDT MON MAR 31 2014

OKZ062-068-010200-
CHEROKEE OK-MAYES OK-
831 PM CDT MON MAR 31 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     NORTHERN CHEROKEE

IN NORTHEAST OKLAHOMA
     SOUTHERN MAYES

AT 831 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHWEST
OF CHOUTEAU...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PRYOR...MURPHY...CHOUTEAU...LOCUST
GROVE...ROSE...SALINA AND SNOWDALE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
WIND GUSTS TO 40 MPH.

LAT...LON 3634 9500 3607 9502 3612 9543 3630 9544
TIME...MOT...LOC 0131Z 263DEG 30KT 3617 9535

LACY
Special weather statement, Mar 31, 7:38 PM CST, 4 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
838 PM CDT MON MAR 31 2014

OKZ067-010215-
WAGONER OK-
838 PM CDT MON MAR 31 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     CENTRAL WAGONER

AT 839 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
COWETA...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...WAGONER AND COWETA.

THIS STORM WILL BE CAPABLE OF PRODUCING PEA SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3599 9524 3597 9528 3593 9527 3591 9529
      3590 9527 3589 9528 3594 9570 3608 9567
      3607 9521
TIME...MOT...LOC 0139Z 273DEG 29KT 3604 9561

LACY
Special weather statement, Mar 31, 7:42 PM CST, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
842 PM CDT MON MAR 31 2014

OKZ066-070-010215-
MUSKOGEE OK-OKMULGEE OK-
842 PM CDT MON MAR 31 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN MUSKOGEE

IN NORTHEAST OKLAHOMA
     NORTHERN OKMULGEE

AT 842 PM CDT...A CLUSTER OF STRONG STORMS WAS CENTERED 5 MILES
NORTHEAST OF PRESTON...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM
INCLUDE...MORRIS...ERAM...PRESTON...BEGGS AND BALD HILL.

THIS STORM WILL BE CAPABLE OF PRODUCING PEA SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3584 9569 3555 9571 3569 9619 3584 9596
TIME...MOT...LOC 0142Z 284DEG 22KT 3577 9595

LACY
Special weather statement, Mar 31, 8:05 PM CST, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
905 PM CDT MON MAR 31 2014

OKZ066-070-010230-
MUSKOGEE OK-OKMULGEE OK-
905 PM CDT MON MAR 31 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     WESTERN MUSKOGEE

IN NORTHEAST OKLAHOMA
     EASTERN OKMULGEE

AT 905 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF ERAM...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...ERAM...OKTAHA...WAINWRIGHT...BOYNTON AND
JAMESVILLE.

THIS STORM WILL BE CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
WIND GUSTS TO 40 MPH.

LAT...LON 3578 9581 3575 9542 3555 9545 3563 9587
TIME...MOT...LOC 0205Z 278DEG 34KT 3570 9577

LACY

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

5 drought. Local standard time, as filed.

Drought, Osage

When
April 1, 12:00 AM CST to April 30, 11:59 PM CST
Where
Osage forecast zone
Reported by
Official NWS Observations

Drought, Pawnee

When
April 1, 12:00 AM CST to April 30, 11:59 PM CST
Where
Pawnee forecast zone
Reported by
Official NWS Observations
Coordinates
36.317, -96.699 (the zone’s center; the record gives no point)

Drought, Washington

When
April 1, 12:00 AM CST to April 30, 11:59 PM CST
Where
Washington forecast zone
Reported by
Official NWS Observations
Coordinates
36.715, -95.904 (the zone’s center; the record gives no point)

Drought, Nowata

When
April 1, 12:00 AM CST to April 30, 11:59 PM CST
Where
Nowata forecast zone
Reported by
Official NWS Observations
Coordinates
36.799, -95.617 (the zone’s center; the record gives no point)

Drought, Craig

When
April 1, 12:00 AM CST to April 30, 11:59 PM CST
Where
Craig forecast zone
Reported by
Official NWS Observations
Coordinates
36.762, -95.208 (the zone’s center; the record gives no point)

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2014Every state in 2014This day in weather historyWarnings in Oklahoma, April 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 515020, 515021, 515022, 515023, 515024.